| Model Number |
WA50040A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the rigid video laparoscope for a separate issue.During the initial evaluation of the returned device, fiber bonding in the outer tube area (distal end) was damaged.No patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection have been confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.